On the reliability of ensemble variance in subspaces defined by singular vectors
Version of Record online: 12 AUG 2013
© 2013 Royal Meteorological Society
Quarterly Journal of the Royal Meteorological Society
Volume 140, Issue 682, pages 1453–1466, July 2014 Part A
How to Cite
Leutbecher, M. and Lang, S. T. K. (2014), On the reliability of ensemble variance in subspaces defined by singular vectors. Q.J.R. Meteorol. Soc., 140: 1453–1466. doi: 10.1002/qj.2229
- Issue online: 28 JUL 2014
- Version of Record online: 12 AUG 2013
- Accepted manuscript online: 12 JUL 2013 08:56AM EST
- Manuscript Accepted: 9 JUL 2013
- Manuscript Revised: 5 JUL 2013
- Manuscript Received: 29 JAN 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!